Has anyone heard of/experienced the Mirena crash? I had my IUD taken out on 8-15-11 and as on today 9-16-11 I have not had a cycle at all. I had one day of very light spotting.Since the Mirena has been taken out, I have gained almost 15 pounds and have horrible acne and mood swings. I have never had acne at all, I will turn 28 in October. I have not changed my diet at all, I still go to the gym 5 times a week and I have tried every face wash and over the counter cream on the market. I called my OB and the nurse said its the hormones going nuts. I have seen on forums most women experience these symptoms when the IUD is inserted not upon removal. I have had it for 2 and a half years without a singe symptom.Can someone please tell me what is happening and why. I have an appointment with my doctor next week.Also I did take a home pregnancy test, just in case something crazy happened, and the results were negative. Please help!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.